Hiya Lynn....There has not been a day go by that I havent thought about you !...I was really worried and concerned about you- how are you and Alice
doing lately ?...Have you taken any nice walks to the park with the dogs ?
have you hit any good restaurants lately ?...I really,really missed you a lot but
I printed out your post replying to me about specific pages, chapters to read
closely in Noonday Demon about my depression and last weeks battle with it..
and I promised myself as I posted it over my dresser with my 3 AD bottles that I would take them exactly as the doc ordered because you said no matter what I need to take them EVERYDAY...and guess what Lynn? I am currently on Wellbutrin XL 300 and 80 mg fluoxetine in a.m. and 200 mg trazodone at hs. and the ADs are finally starting to work!! - just like you
promised me and stayed with me thru it all...I am crying as I am writing this
because the only reason I kept taking them is because I trust you and consider ya a best friend- Lynn, YOU , have given me my life back and I
finally am starting to feel the depression lifting,altho slowly..it is getting
better !!..There are no words to express my gratitude , suffice to say there
is no way I could ever give you even close to what you given me !..However,
I will always be here for you forever and Alice too...I love ya guys...I have so
much to talk to you about..I want to hear your thoughts on Sub and if you
are going to try it...Myself, I am still 100 % clean except for my ADs..However, the pain from ACDF with donor bone,plates and screws and
Fibro is extremely bad lately..I am trying thermacare wraps,RN 5 days a week,
massage tx 2 x week, and trying to " walk it off"...However,I am presently
considering either Sub or Methadone especially if this pain continues..I literally
have been crying from the pain the last 4 days...I see my PCP Wed for a
follow-up on the ADs...he insists on seeing me every 2 weeks,along with the
phsychiatrist every 2 weeks ( they are working together tx the depression )-
I wish I could see them once a month ! - every 2 weeks is a bit mentally
demanding on me-however,I am following " your orders " and the "docs
orders "..Please write back as soon as u can...I have to lay down as that
trazodone makes me feel really goofy,sleepy-hard to type...